Numerical existence proof of five solutions for certain two-transistor circuit equations

Yusuke Nakaya, Tetsuo Nishi, Shinichi Oishi, Martin Claus

    Research output: Contribution to journalArticle

    1 Citation (Scopus)

    Abstract

    In this paper, we are concerned with the analysis of two-transistor circuits. Applying technique for the numerical verification, we prove rigorously the existence of five solutions in a two-transistor circuit. The system of equations for a transistor circuit is obtained as nonlinear equations, therefore Krawczyk's method is applied for proving the existence of a solution.

    Original languageEnglish
    Pages (from-to)327-336
    Number of pages10
    JournalJapan Journal of Industrial and Applied Mathematics
    Volume26
    Issue number2-3
    Publication statusPublished - 2009 Oct

    Fingerprint

    Transistors
    Networks (circuits)
    Numerical Verification
    Nonlinear equations
    System of equations
    Nonlinear Equations

    Keywords

    • Existence of solution
    • Krawczyk's method
    • Nonlinear equations
    • Transistor circuit

    ASJC Scopus subject areas

    • Applied Mathematics
    • Engineering(all)

    Cite this

    Numerical existence proof of five solutions for certain two-transistor circuit equations. / Nakaya, Yusuke; Nishi, Tetsuo; Oishi, Shinichi; Claus, Martin.

    In: Japan Journal of Industrial and Applied Mathematics, Vol. 26, No. 2-3, 10.2009, p. 327-336.

    Research output: Contribution to journalArticle

    @article{ac7205f7dac343849faa97e75155ed78,
    title = "Numerical existence proof of five solutions for certain two-transistor circuit equations",
    abstract = "In this paper, we are concerned with the analysis of two-transistor circuits. Applying technique for the numerical verification, we prove rigorously the existence of five solutions in a two-transistor circuit. The system of equations for a transistor circuit is obtained as nonlinear equations, therefore Krawczyk's method is applied for proving the existence of a solution.",
    keywords = "Existence of solution, Krawczyk's method, Nonlinear equations, Transistor circuit",
    author = "Yusuke Nakaya and Tetsuo Nishi and Shinichi Oishi and Martin Claus",
    year = "2009",
    month = "10",
    language = "English",
    volume = "26",
    pages = "327--336",
    journal = "Japan Journal of Industrial and Applied Mathematics",
    issn = "0916-7005",
    publisher = "Springer Japan",
    number = "2-3",

    }

    TY - JOUR

    T1 - Numerical existence proof of five solutions for certain two-transistor circuit equations

    AU - Nakaya, Yusuke

    AU - Nishi, Tetsuo

    AU - Oishi, Shinichi

    AU - Claus, Martin

    PY - 2009/10

    Y1 - 2009/10

    N2 - In this paper, we are concerned with the analysis of two-transistor circuits. Applying technique for the numerical verification, we prove rigorously the existence of five solutions in a two-transistor circuit. The system of equations for a transistor circuit is obtained as nonlinear equations, therefore Krawczyk's method is applied for proving the existence of a solution.

    AB - In this paper, we are concerned with the analysis of two-transistor circuits. Applying technique for the numerical verification, we prove rigorously the existence of five solutions in a two-transistor circuit. The system of equations for a transistor circuit is obtained as nonlinear equations, therefore Krawczyk's method is applied for proving the existence of a solution.

    KW - Existence of solution

    KW - Krawczyk's method

    KW - Nonlinear equations

    KW - Transistor circuit

    UR - http://www.scopus.com/inward/record.url?scp=77149149683&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=77149149683&partnerID=8YFLogxK

    M3 - Article

    AN - SCOPUS:77149149683

    VL - 26

    SP - 327

    EP - 336

    JO - Japan Journal of Industrial and Applied Mathematics

    JF - Japan Journal of Industrial and Applied Mathematics

    SN - 0916-7005

    IS - 2-3

    ER -